MAUDE Adverse Event Report: TELADOC HEALTH, INC LIVONGO LANCING DEVICE

TELADOC HEALTH, INC LIVONGO LANCING DEVICE
Catalog Number FG11917
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code Ecchymosis (1818)
Date of Event 03/06/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device associated with this report was disposed of, therefore root cause of the failure is unable to be determined.
 
Event or Problem Description
The patient reported plastic particles from the lancing device went under her skin several times.The patient removed the particles using tweezers and or a needle.The patient reported there was very slight discoloration of her skin, however, the patient did not seek medical attention.

Brand Name
LIVONGO LANCING DEVICE
Common Device Name
LANCING DEVICE
Manufacturer (Section D)
TELADOC HEALTH, INC
560 s. winchester blvd
suite 400
san jose CA 95128
Manufacturer (Section G)
TELADOC HEALTH, INC.
560 s. winchester blvd.
suite 400
san jose CA 95128
Manufacturer Contact
jacob gendler
560 s. winchester blvd.
suite 400
san jose, CA 95128
MDR Report Key18990592
Report Number3011196194-2024-00019
Device Sequence Number18040033
Product Code NBW
UDI-Device Identifier00853553005219
UDI-Public00853553005219
Combination Product (Y/N)N
PMA/510(K) Number
K133584
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 03/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberFG11917
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/28/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age76 YR
Patient SexUnknown